# SDR UPS96220194

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON HAT CHANNEL AT STA 344, RBL 25 TO 35 WL 208.  CORROSION REMOVAL OUT OF LIMITS, REMOVED CHANNEL, FABRICATED NEW PART, INSTALLED IAW SRM 53-10-1, 51-30-2.
